# SDR MALA040499

- Difficulty date: July 19, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT EMERGENCY EXIT HANDLE COVER FELL OFF DURING LANDING.  MAINTENANCE RESECURED COVER.
